DocServer

Parametric Euler sum identities

Borwein, David and Borwein, Jonathan M. and Bradley, David M. (2006) Parametric Euler sum identities. Journal of Mathematical Analysis and Applications, 316 (1). 328 - 338.

[img]
Preview
PDF
Download (130Kb) | Preview

    Abstract

    We consider some parametrized classes of multiple sums first studied by Euler. Identities between meromorphic functions of one or more variables in many cases account for reduction formulae for these sums.

    Item Type: Article
    Uncontrolled Keywords: euler sums, zeta functions, generating functions, multiple zeta values
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 28 Sep 2012 12:05
    Last Modified: 12 Jan 2015 13:33
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1236

    Actions (login required)

    View Item